# SDR AALA202506306288

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 40,523 hours, 16,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 140260
- Condition: No Test
- Location: Zone 200
- Part time: 40,522 hours, 16,643 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FAULT MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 10WL DISPLAYED DURING OPERATIONAL TEST OF THE EMERGENCY LIGHNTING SYSTEM. REPLACED EMERGENCY POWER SUPPLY UNIT 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
